MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-09
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pocket Erosion (2013); Unspecified Reproductive System or Breast Problem (4513)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, post implant of galaflex p4hb construct, patient was diagnosed with right breast mechanical collapse.Based on the information provided, no conclusions can be made.A caused for post-op complication was not identified.In an abundance of caution, events for which relatedness cannot be completely ruled out are processed for mdr reporting.Review of manufacturing records shows product was manufactured to specification.No problem detected.Not returned.
 
Event or Problem Description
As reported, on (b)(6) 2018 subject 481-38 was treated with p4hb construct to treat right breast cancer mastoplexy.Date of onset (b)(6) 2019 experienced, mechanical collapse of the p4hb construct, right breast.(b)(6) 2019 identifies continuation of tighter skin envelope due to radiation and scarring preventing sufficient projection from chest.On (b)(6) 2019 reoperation performed with the initial construct that collapsed being removed and replaced with a new construct used.

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15763441
Report Number1213643-2022-00714
Device Sequence Number20393057
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot Number180150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight73 KG